The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (287 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 379–394
DOI: 10.4171/ZAA/1022

Published online: 2001-06-30

On the Asymptotic Behaviour of the Integral $$\int^{\infty}_0 e^{itx} (\frac {1}{x^{\alpha}} – \frac {1}{[x^{\alpha}]+1} dx (t \rightarrow 0)$$ and Rates of Convergence to $\alpha$-Stable Limit Laws

Lothar Heinrich[1]

(1) Universität Augsburg, Germany

No abstract available for this article.

Keywords: Fourier-Stieltjes transform, normal domain of attraction, $\alpha$-stable distribution, exponential sums, Tauberian theorem, Fourier integrals, method of stationary phase

Heinrich Lothar: On the Asymptotic Behaviour of the Integral $$\int^{\infty}_0 e^{itx} (\frac {1}{x^{\alpha}} – \frac {1}{[x^{\alpha}]+1} dx (t \rightarrow 0)$$ and Rates of Convergence to $\alpha$-Stable Limit Laws. Z. Anal. Anwend. 20 (2001), 379-394. doi: 10.4171/ZAA/1022